中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-8 of 8)

Items/Page:    Sort:
Multiphase until formulas over Markov reward models: An algebraic approach [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 611, 页码: 116-135
Xu, M; Zhang, LJ; Jansen, DN; Zhu, HB; Yang, ZY
  |  
 
Efficient approximation of optimal control for continuous-time Markov games [期刊论文]
INFORMATION AND COMPUTATION, 2016-01-01, 卷号: 247, 页码: 106-129
Fearnley, J; Rabe, MN; Schewe, S; Zhang, LJ
  |  
 
Transient Reward Approximation for Continuous-Time Markov Chains [期刊论文]
IEEE TRANSACTIONS ON RELIABILITY, 2015-01-01, 卷号: 64, 期号: 4, 页码: 1254-1275
Hahn, EM; Hermanns, H; Wimmer, R; Becker, B
  |  
 
continuity of capping in c-bt [期刊论文]
ANNALS OF PURE AND APPLIED LOGIC, 2008-01-01, 卷号: 155, 期号: 1, 页码: 1-15
Brodhead Paul; Li Angsheng; Li Weilin
  |  
 
adaptive load management over real-time data streams [会议论文]
4th International Conference on Fuzzy Systems and Knowledge Discovery, Haikou, PEOPLES R CHINA, AUG 24-27,
Li Xin; Ma Li; Li Kun; Wang Kun; Wang Hong-An
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace